I have begun to notice medium to large knots develop in the subcutaneous tissue at the injection sites that have lasted weeks after. I never experienced this with Byetta. I also have not experienced the appetite supressant I did with Byetta. I switched because my insurance company no longer recognized Byetta as a preferred brand and made it much more expensive. It is time to stop this medication and go back to what worked.
This happens with bydureon because its a long term med, and it lays under the skin at the site of injection and absorbs slowly. Is it controlling your blood sugar? You should talk to your dr about your concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2014 • 1 answer
Updated 27 Feb 2013 • 1 answer
Updated 31 Aug 2015 • 1 answer
Updated 28 Jan 2016 • 2 answers
Updated 28 Sep 2018 • 2 answers